to Quit Masturbation and to overcome its effectsDear Doctor,
My name is Mohit Kumar from India..i am in the habit of Masturbation for the last 17 yrs and also suffering from its side effects such as early discharge and premature ejaculation,weakness in body nd shivering in legs..I have tried so many time in the past yrs to quit this habit but all in vain...but now i have decided to leave this habit for good...so pls help me nd suggest me some goos medicine so that i cud recover from this habit and also from its side effects which i have mentioned.
Waiting for early reply
aryan7861 on 2010-06-27
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.